# SDR DL73E971682

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577443
- Condition: Cut
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING THE REPLACEMENT OF STA 727 FRAME CHORD PER E.O. 3-68646-3AD, THE FUSELAGE SKIN BETWEEN ST 727 BULKHEAD AND STA 727+10 WAS CUT IN ORDER TO PROVIDE ACCESS FOR THE CHORD REPLACEMENT.  WHEN CUTTING THE SKIN, MX ALSO CUT THE INTERNAL BONDED WAFFLE DOUBLER.  THE SKIN PANEL WAS REPLACED.
